# SDR MALA975994

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Duct
- Part number: NH24668151
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LEFT ENGINE INTAKE CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LEFT LOWER INLET DUCT.  OPS CHECK GOOD.
